# SDR QXEA200906230047A

- Difficulty date: June 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 2,581 hours, 2,917 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - ELEVATOR ASYMMETRY CAUTION LIGHT ILLUMINATED IAS ABOVE 185 KTS.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  ON LANDING IN BOISE CAUTION LIGHT EXTINGUISHED.  C/W FIM TASK 27-30-00-810-801 ELEVATOR ASYMMETRY CAUTION FAULT ISOLATION FOUND CODE ELEV ASSYM FAILURE STATUS MSG, CLEARED PER FIM.  FAULT DID NOT RE-OCCUR.  C/W OPERATIONAL TEST OF THE FCECU PER TASK 27-00-01-710-802, OPS CHECK GOOD.  NO DEFECTS NOTED A/C OK'D FOR SERVICE.  FAULTS DID NOT RE-OCCUR IN CDS.  NO PARTS REPLACED.
